# SDR CALA2022061301489

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Plate
- Part number: 146N531811
- Condition: Corroded
- Location: Sta1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LIGHT SURFACE CORROSION ON AFT DECK PRESSURE PLATE UPPER UPPER SURFACE LOCATED AT STA 1681 APPROX. RBL 60, TRANSCRIBED FROM HAECO GSO NR 9280939
